# SDR UIEA2018041300695

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,225 hours, 24,048 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 2426AF
- Condition: Slow
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NOSE ANTI-ICE VALVE SLOW TO CLOSE.  REMOVED AND REPLACED THE RT INLET ANTI-ICE VALVE IAWAMM 30-21-03,  RAN ENGINE,  OPS AND LEAK CHECKED GOOD.
